Jump to content

Photo

Ummm - Yeah - Side Effects Of Vaping?!


  • Please log in to reply
35 replies to this topic

#1 StOmPeR

StOmPeR

    VT Member

  • VT Member
  • 48 posts
  • Gender:Male
  • Location:Texas

Posted 21 September 2010 - 02:04 AM

I have been vaping now, nonstop for 3 1/2 days, and i am having some weird side effects!
As soon as I take one drag off my tornado, I get a nicotine high. and don't want to take another drag. I am only using 12mg strength eliguid.
I have noticed too, that I get very groggy and drowsy, and i immediately want to take a nap, and often do. Also the first day I started vaping, I had pretty bad headaches. now those are gone! thank God

I have gone three days without smoking before, So I know for a fact these symptoms are not related to stopping smoking! These are side effects of inhaling one of the 2: 1. either too much Nicotine or 2. inhaling the other chemicals from the PG/VG.

I am going to buy 6MG or similar strength from now on, and if i still get high from it, i am going to have to dilute the liquid with VG even more.

Like just now, I just woke up, I went to lay down and watch a movie around 4PM, knowing I had to be somewhere at 6PM, So I had no intention of going to sleep, but apparently I just lost conscientious, and missed my class. So yeah, maybe it will pass in a couple of days, but I don't like it.

Maybe I'll try pure VG next time. maybe its the PG that's making me feel this way

Edited by StOmPeR, 21 September 2010 - 02:05 AM.


#2 Christopher

Christopher

    The Godfather

  • Vapor Talk Founder
  • 9,625 posts
  • Gender:Male
  • Location:California

Posted 21 September 2010 - 02:23 AM

It sounds to me like the strength and not the PG. I remember I had the same feeling when I first started vaping. Step it down to 6mg and it should go away.

#3 DAYVAPE

DAYVAPE

    VT TROLL !

  • VIP Member
  • 2,400 posts
  • Gender:Male
  • Location:KS

Posted 21 September 2010 - 06:56 AM

Wow... did you used to inhale analogs into your lungs even? It almost sounds like you are trying nicotine for the very first time.

#4 owutaqt

owutaqt

    Mega Poster

  • VT Member
  • 341 posts
  • Gender:Female
  • Location:Orange County CA

Posted 21 September 2010 - 07:11 AM

I was sleepy and fatigued for about 2 weeks after I quit smoking so many analogs, it is normal according to my doctor. PG allergy is really rare actually only maybe 3 percent of the population, but it could be you.

Remember there are a lot of other chemicals in analogs that may be giving your symptoms.

I hope you feel better.

#5 Uma

Uma

    Off- grid Solar baby

  • VIP Member
  • 3,887 posts
  • Gender:Female
  • Location:calif

Posted 21 September 2010 - 07:23 AM

I was sleepy and fatigued for about 2 weeks after I quit smoking so many analogs, it is normal according to my doctor. PG allergy is really rare actually only maybe 3 percent of the population, but it could be you.

Remember there are a lot of other chemicals in analogs that may be giving your symptoms.

I hope you feel better.

You're body's been through the wringer from analogs and now that you've been vaping, your body is adjusting to life without the wringer. It's exhausting to it. Step up your vitamins, definitely cut back on your nicotine, get a DR checkup to make sure there's not something else going on, and then let your body sleep. It's healing from toxin abuse.

Oh, and purchase some 0nic in the same flavor that you like, and cut it that way. You might discover that 1 drop nic to 20 drops 0nic might satisfy quite nicely!

#6 kitsune

kitsune

    Vapor Talk FanGirl

  • VIP Member
  • 3,689 posts
  • Gender:Female
  • Location:Parker, Colorado
  • Interests:Family, Dogs, Vaping, cooking, Tequila

Posted 21 September 2010 - 07:35 AM

I had the same problem when I first started vaping--very cloudy and could sleep anytime. Like you, I had quite smoking for a week or so in the past, I had felt cloudy and sleepy, but not that sleepy.
I don't know if it was the combination of vaping nicotine and quitting smoking or some other combination.
For me, it passed after about a week. For a quick fix, you can use wiltons glycerin (hobby or craft store--cake section) and dilute the liquid you have now and see if that helps.

During that first week--I vaped almost constantly.....

#7 BEERCITYVAPRZ

BEERCITYVAPRZ

    Insane Poster

  • VIP Member
  • 579 posts
  • Gender:Male
  • Location:Milwaukee
  • Interests:Just Chillin

Posted 21 September 2010 - 08:02 AM

Wow, I never felt a side effect yet and ive even vaped 36mg before with no problems, main vape at 18-24mg, the only side effect ive had is a slight stomach ache, lower your nic OR dont take super huge draws, hope this helps :beer:

Edited by BEERCITYVAPRZ, 21 September 2010 - 08:46 AM.


#8 bobthesalesclerk

bobthesalesclerk

    I Like Ice Cream

  • VIP Member
  • 881 posts
  • Gender:Male
  • Location:Pittsburgh

Posted 21 September 2010 - 08:12 AM

It sounds to me like the strength and not the PG. I remember I had the same feeling when I first started vaping. Step it down to 6mg and it should go away.



I actually had similiar feelings when I vaped PG and as soon as I switched to VG that went away. Headaches, I felt tired all day, HORRIBLE dry mouth...it felt like I was hung over some days from vaping PG. As soon as I got my first bottle of bobas this went away(I sent Ben an E mail thanking him because I almost stopped vaping because it sucked so bad).

Also feeling a nic buzz at first is normal. I started off at 24mg and have found that 18mg is more for me. It just depends on how long you smoked, how much you smoked, and how often you smoke. Some people vape 36mg all day while some feel that even 12mg is to much for them. It just depends on personal prefernce. I vape constantly when I can and I just got some 24mg Juice from vapor galaxy and I notice I can't vape it nearly as long as 18mg(that 6mg makes a huge difference).

I would reccomend trying some lower strength VG liquid and seeing how that goes. Some people have funny reactions to PG and some can vape it all day...once again it just depends on how [u]your[u] body reacts to it.

#9 StOmPeR

StOmPeR

    VT Member

  • VT Member
  • 48 posts
  • Gender:Male
  • Location:Texas

Posted 21 September 2010 - 08:35 AM

Very Good advice from all of you guys, thank you very much this has answered my questions about this. I was getting concerned

#10 StOmPeR

StOmPeR

    VT Member

  • VT Member
  • 48 posts
  • Gender:Male
  • Location:Texas

Posted 21 September 2010 - 08:37 AM

Wow... did you used to inhale analogs into your lungs even? It almost sounds like you are trying nicotine for the very first time.


Pack a day for 12 years - Marlboro Lights.

I think it has to do with the way I smoke, I take very hard drags. I could burn down a regular cigarette in 5 minutes